# SDR SWIA201541008

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 33,283 hours, 28,511 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"RT REV UNLOCKED" CAUTION MSG IN FLIGHT.  COMPLIED WITH QRH PROCEDURE ON EMER1-16, LANDED NEAREST SUITABLE AIRPORT.  TROUBLESHOT RIGHT THRUST REVERSER UNLOCK MESSAGE DURING FLIGHT IN REFERENCE TO FIM,  CHECK FOR GROUND ONTHROTTLE LOCKOUT GEARBOX SOLENOID, NO DEFECTS NOTED, CHECKED RIGGING OF STOW AND THROTTLE LOCKOUT SWITCHES, NO DEFECTS NOTED.  CHECKED RIGGING OF PDU AND OPERATION OF FLEXSHAFT SWITCH AND BRAKE SWITCH NO DEFECTS.
